# SDR SWAA2022020487237

- Difficulty date: November 20, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOOR PNL # 222BF AFT C CORNER EDGE OF BOARD IS BROKEN AS MARKED ON BOTTOM SIDE / BONDED REPAIR ON FLOOR PANEL 222BF AFT CORNER EDGE IAW B737-200 SRM 53-00-50-1A-1 REV 63; SRM -32 REV 53-00-50-2R-6 REV 63; SRM 53-00-2R-0 REV 63
